# SDR VTZA97641

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6281 - IAD-HPN - AFTER TAKEOFF, THE CREW EXPERIENCED A DISCREPANCY WITH THE NOSE GEAR INDICATING DOWN AND LOCKED AFTER THE GEAR HANDLE WAS SELECTED TO 'UP'.  AIRCRAFT RETURNED TO IAD WHERE MAINTENANCE WAS DISPATCHED.  MAINTENANCE CLEANED AND INSPECTED UPLOCK MICROSWITCH, PERFORMED SEVERAL GEAR SWINGS BUT COULD NOT DUPLICATE THE DISCREPANCY.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE  (M)
